# SDR QMLA2012031412045

- Difficulty date: March 14, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N911BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7099
- Aircraft time: 10,576 hours, 43,570 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 105304161
- Condition: Cracked
- Location: Tailboom Fin
- Part time: 10,576 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF VERTICAL FIN INNER AND OUTER SURFACE,  A CRACK WAS NOTED ON THE LT SIDE CAMLOC FRAME THAT SUPPORTS THE VERTICAL FIN COWL.  THE CRACK IS APPROXIMATELY 2 INCHES IN LENGTH LOCATED BETWEEN THE 4TH CAMLOC RECEPTACLE COUNTING UP FROM THE BOTTOM OF THE FRAME AND THE VERTICAL FIN SKIN AND DOUBLER.  THERE IS NO CHAFING OR CORROSION NOTED AFFECTING THE AREA.  MFG WILL ONLY ALLOW REPLACEMENT OF THE ENTIRE CAMLOC FRAME AS OUTLINED IN THE SRM.
